# SDR AALA201806189031

- Difficulty date: June 15, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 3,049 hours, 1,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNI1247
- Part serial: 155161
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER SUPPLY UNIT TEST,  A FAULT MESSAGE FOR THE EPSU 11WL EXT L.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.  OPS CHECKED GOOD.  OK FOR SERVICE.
